# SDR FDEA200909223360

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10326
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME AT STA 1660 CORRODED FROM LBL 18 TO RBL 15.  CORRODED FRAME AT STA 1660 REMOVED AND REPLACED IAW SRM 51-40-02 REV 98  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
